# SDR SIMA20191108004

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 37,187 hours, 32,424 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MEL 7802 - AUTH# 11-32M-C REPAIR REPAIR POSITION E2 ENG 1/2 REVERSE DISAGREE MESSAGES.E2 REV DISAGREE ON TAKEOFF ROLL ABORTED TAKEOFF PLACARDED BY: MTXID: 227446 LOGPAGE: 4541131 ITEM: 1  RESTORATION OF MEL ITEMS REVIEW THE MEL AND ENSURE APPROPRIATE MAINTENANCE ACTIONS ARE TAKEN TO RESTORE THE ITEM/SYSTEM CONDITIONS AND LIMITATIONS THAT WERE REQUIRED  BY THE MEL DURING DEFERRAL.COMPLY WITH PROCEDURES IN MEL MANUAL 1-06 INCLUDING NOTIFICATION TO MOC.     ENTER FACT INFORMATION INTO SABRE FMR  RECORD PER GPM 04-00 AND 16-00  PERFORMED CMC DOWNLOAD IAW W/C 45-900-00 SENT TO TRENDS MEL REMAINS OPEN KVA UPDATED M PROCEDURES STILL COMPLIED WITH
